# SDR AALA20151104004

- Difficulty date: November 4, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 860 hours, 328 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulty
- Location: Elac
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM WARNING, FLIGHT CONTROL ALTN LAW, PROT LOST.  THE FLIGHT DECLARED AN EMER INBOUND, THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  TROUBLE SHOT IAW TSM 27-93-00.  FOUND FAULT ON ELAC 1 COMPUTER.  RESET & TEST OF ELAC 1 COMPUTER IAW MM 27-93-00.  ELAC 1 COMPUTER OPERATIONALLY CHECKED GOOD.
